Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX

April 27, 2016Kendall County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2016, 1:41 AM CDT for Kendall County, Kerr County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 1:41 AM CDT (06:41 UTC)
Expired
Apr 27, 2016, 2:45 AM CDT
In force
64 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 76 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2806 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.8
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

872 
WUUS54 KEWX 270641
SVREWX
TXC259-265-270745-
/O.NEW.KEWX.SV.W.0090.160427T0641Z-160427T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
  KENDALL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 141 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BANKERSMITH TO NEAR CENTER POINT TO 8 MILES
  WEST OF MEDINA...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KERRVILLE...BOERNE...COMFORT...FAIR OAKS RANCH...BANKERSMITH...BERGHEIM...
  KERRVILLE STATE PARK...WARING...WALNUT GROVE...KENDALIA...GUADALUPE
  RIVER STATE PARK...CYPRESS CREEK...WELFARE...NELSON CITY...KREUTZBERG...
  CENTER POINT...SISTERDALE...CAMP VERDE...CASCADE CAVERNS AND CROWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2994 9842 2988 9848 2975 9864 2975 9865
      2974 9866 2973 9872 2972 9874 2972 9878
      2990 9918 2990 9925 2997 9923 3012 9903
      3014 9896 3014 9859
TIME...MOT...LOC 0641Z 306DEG 42KT 3011 9876 2992 9897 2984 9939 

HAIL...0.88IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
487 
WWUS54 KEWX 270705
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
205 AM CDT WED APR 27 2016

TXC265-270715-
/O.CAN.KEWX.SV.W.0090.000000T0000Z-160427T0745Z/
KERR TX-
205 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2994 9842 2975 9864 2972 9874 2972 9878
      2978 9892 3014 9892 3014 9859
TIME...MOT...LOC 0705Z 306DEG 42KT 2997 9855 2979 9876 2971 9918 

$$

TXC259-270745-
/O.CON.KEWX.SV.W.0090.000000T0000Z-160427T0745Z/
KENDALL TX-
205 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR KENDALL COUNTY...

AT 205 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KENDALIA TO BOERNE TO 6 MILES WEST OF BANDERA...MOVING
SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOERNE...COMFORT...FAIR OAKS RANCH...BANKERSMITH...BERGHEIM...WARING...
WALNUT GROVE...KENDALIA...GUADALUPE RIVER STATE PARK...WELFARE...NELSON
CITY...KREUTZBERG...SISTERDALE...CASCADE CAVERNS...CROWN AND SCENIC OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2994 9842 2975 9864 2972 9874 2972 9878
      2978 9892 3014 9892 3014 9859
TIME...MOT...LOC 0705Z 306DEG 42KT 2997 9855 2979 9876 2971 9918 

HAIL...0.88IN
WIND...60MPH
 
$$

ALLEN
256 
WWUS54 KEWX 270739
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 AM CDT WED APR 27 2016

TXC259-270749-
/O.EXP.KEWX.SV.W.0090.000000T0000Z-160427T0745Z/
KENDALL TX-
239 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR KENDALL COUNTY WILL EXPIRE AT
245 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2994 9842 2975 9864 2972 9874 2972 9878
      2978 9892 3014 9892 3014 9859
TIME...MOT...LOC 0736Z 306DEG 42KT 2997 9855 2979 9876 2971 9918 

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:34 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 27, 12:34 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 AM CDT WED APR 27 2016

.AVIATION...
SQUALL LINE FROM JUST NORTH OF KDRT TO KJCT TO KACT MOVING TO THE
EAST AT 40 TO 50 KTS WILL TRACK ACROSS THE HILL COUNTRY WITH SOME
BACKBUILDING AS IT MOVES ACROSS SOUTH CENTRAL TEXAS. IT WILL CROSS
THE I-35 TAF SITES BETWEEN 07Z AND 11Z AND EXIT EAST OF SOUTH
CENTRAL TEXAS BY 13Z. MVFR CIGS/VSBYS WILL PREVAIL AHEAD OF THE
LINE WITH IFR VSBYS IN TSRA AS IT PASSES. VFR SKIES WILL PREVAIL
BEHIND THE LINE ON WEDNESDAY INTO WEDNESDAY EVENING. LOWER LEVEL
MOISTURE WITH IFR CIGS WILL DEVELOP LATE WEDNESDAY NIGHT TOWARD
THURSDAY MORNING. SLY WINDS 5 TO 15 KTS AHEAD OF THE LINE WILL
SHIFT TO W TO NW 5 TO 12 KTS BEHIND THE LINE. SLY WINDS RETURN
WEDNESDAY NIGHT.

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT TUE APR 26 2016/

MESOSCALE UPDATE...
LATEST 00Z KDRT SOUNDING SHOWS CAPPING HOLDING ON AS EXPECTED PER
THE LATEST VIS SATELLITE TRENDS. LAPS SOUNDINGS HAVE THIS FEATURE
MUCH WEAKER...SHOWING AN UNCAPPED ENVIRONMENT. THAT BEING SAID...LAPS
IS SHOWING PRETTY STRONG CAPPING CONTINUING OVER THE I35
CORRIDOR...WHICH MEANS IT IS PROBABLY EVEN STRONGER THAN
ADVERTISED THERE AS WELL. SATELLITE HAS CONSISTENTLY SHOWN CLOUD
STREETS IN PLACE EVERYWHERE BUT THE PLATEAU...INDICATING A STRONG
INVERSION IN PLACE.

CONVECTION IS ONGOING NEAR I-10 NORTH OF OZONA...AND EVEN FARTHER
NORTH...A LINE OF STORMS IS PUSHING ACROSS NORTH TEXAS QUICKLY.
INDICATIONS ARE THE LINE WILL FILL IN BETWEEN I-10 AND COLEMAN AND
BEGIN TO PUSH MORE SOUTHEAST AS OUTFLOW DOMINATES AND DRIVES THE
TRANSLATION OF THE LINE. WHILE SURFACE BASED CONVECTION WILL
CONTINUE TO LOOK LESS LIKELY AS CIN INCREASES INTO THE
NIGHT...PLENTY OF INSTABILITY WILL REMAIN AVAILABLE OVERNIGHT AS
THE LINE APPROACHES THE HILL COUNTRY AND NORTHERN PLATEAU. AS
UPPER LEVEL SUPPORT CATCHES UP TO THE DRY LINE...THIS SHOULD
CONTINUE TO PROVIDE UPPER LEVEL SUPPORT TO MAINTAIN THE LINE
THROUGH THE CWA...ARRIVING AT THE I-35 CORRIDOR IN THE 1-3AM TIME
FRAME.

WITH THE AMPLE INSTABILITY REMAINING AND UPPER LEVEL SUPPORT
FILTERING IN...THE LINE WILL STILL BE CAPABLE OF LARGE HAIL OF
UP TO 2 INCHES...BUT THE WIND THREAT WILL BECOME THE MORE
WIDESPREAD ISSUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  87  71  85  68 /   0  30  30  50  60
AUSTIN BERGSTROM INTL AIRPORT  61  86  71  85  69 /  -   30  30  50  60
NEW BRAUNFELS MUNI AIRPORT     61  87  72  86  69 /  -   30  30  50  50
BURNET MUNI AIRPORT            60  85  69  82  65 /   0  20  30  70  60
DEL RIO INTL AIRPORT           63  91  72  90  65 /   0  10  30  30  40
GEORGETOWN MUNI AIRPORT        60  86  70  83  67 /   0  20  30  60  60
HONDO MUNI AIRPORT             60  89  72  87  70 /   0  30  30  50  50
SAN MARCOS MUNI AIRPORT        62  86  71  85  68 /  -   30  30  50  60
LA GRANGE - FAYETTE REGIONAL   66  86  72  85  72 /  -   30  30  50  60
SAN ANTONIO INTL AIRPORT       63  87  72  86  70 /   0  30  30  50  50
STINSON MUNI AIRPORT           64  88  73  88  72 /  -   30  30  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 26, 10:29 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 PM CDT TUE APR 26 2016

TXZ171>173-183>194-202>209-217>225-228-280330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1029 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE
AREA THROUGH 5AM. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS
BEGUN TO DEVELOP ACROSS PORTION OF THE EDWARDS PLATEAU AND WILL
SHIFT THROUGH THE HILL COUNTRY AND PORTIONS OF THE I-35 CORRIDOR
LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. THIS LINE OF STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER
AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. AN ISOLATED TORNADO
CANNOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND
SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS AS WELL AS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AS THE LINE
BEGINS TO MOVE THROUGH SOUTH CENTRAL TEXAS.

ALLEN

In the hours before

Special weather statement, Apr 26, 11:12 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT TUE APR 26 2016

TXZ183-270445-
VAL VERDE TX-
1112 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 1145 PM CDT...

AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF JUNO...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3027 10142 3029 10133 3029 10088 3008 10085
      3005 10142
TIME...MOT...LOC 0411Z 260DEG 33KT 3020 10129

LJH
Special weather statement, Apr 26, 11:44 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE APR 26 2016

TXZ171-172-270530-
BURNET TX-LLANO TX-
1144 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND NORTH
CENTRAL LLANO COUNTIES UNTIL 1230 AM CDT...

AT 1144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHAPPEL...OR 13 MILES NORTHWEST OF BUCHANAN DAM...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
AND NORTH CENTRAL LLANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3095 9826 3085 9859 3092 9862 3092 9842
      3094 9841 3095 9845 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9810
TIME...MOT...LOC 0444Z 239DEG 49KT 3097 9854

ALLEN
Special weather statement, Apr 27, 12:05 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT WED APR 27 2016

TXZ172-270545-
BURNET TX-
1205 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
1245 AM CDT...

AT 1204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TOW...OR 12 MILES NORTH OF BUCHANAN DAM...MOVING NORTHEAST AT 55
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BURNET
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3087 9844 3088 9846 3092 9845 3092 9842
      3093 9841 3095 9842 3095 9845 3096 9845
      3098 9844 3101 9846 3103 9844 3103 9804
TIME...MOT...LOC 0504Z 239DEG 49KT 3097 9841

ALLEN
Special weather statement, Apr 27, 12:48 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 AM CDT WED APR 27 2016

TXZ183-184-270630-
EDWARDS TX-VAL VERDE TX-
1248 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE AND
NORTHWESTERN EDWARDS COUNTIES UNTIL 130 AM CDT...

AT 1247 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
ROCKSPRINGS TO 8 MILES SOUTHWEST OF JUNO...MOVING EAST AT 15 TO
20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JUNO AND FLOUR MILLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3018 10014 3003 10052 3001 10102 3021 10130
      3029 10013
TIME...MOT...LOC 0547Z 273DEG 13KT 3022 10026 3004 10118

ALLEN
Special weather statement, Apr 27, 1:11 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT WED APR 27 2016

TXZ172-173-270715-
WILLIAMSON TX-BURNET TX-
111 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET AND
WILLIAMSON COUNTIES UNTIL 215 AM CDT...

AT 110 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF FLORENCE
TO NEAR MAHOMET TO NEAR OATMEAL...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...CEDAR PARK...GEORGETOWN...GRANGER...BERTRAM...SERENADA...
LEANDER...BARTLETT...FLORENCE...JARRELL...LIBERTY HILL...WEIR...GEORGETOWN
DAM...OATMEAL...ANDICE...SUN CITY...SHADY GROVE...WATSON...BRIGGS AND
MAHOMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3103 9790 3091 9783 3087 9762 3075 9731
      3050 9763 3059 9792 3060 9792 3063 9795
      3061 9799 3063 9801 3062 9801 3067 9818
      3104 9796
TIME...MOT...LOC 0610Z 281DEG 23KT 3095 9779 3080 9796 3068 9813

CP
Special weather statement, Apr 27, 1:34 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 AM CDT WED APR 27 2016

TXZ184>189-203-204-270715-
BANDERA TX-REAL TX-GILLESPIE TX-EDWARDS TX-KENDALL TX-MEDINA TX-
UVALDE TX-KERR TX-
134 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILLESPIE...SOUTHERN
KERR...KENDALL...NORTHERN UVALDE...SOUTH CENTRAL EDWARDS...BANDERA...
NORTHWESTERN MEDINA AND REAL COUNTIES UNTIL 215 AM CDT...

AT 134 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAPETOWN TO NEAR LOST
MAPLES STATE PARK TO 10 MILES WEST OF BARKSDALE...AND MOVING
SOUTHEAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...BOERNE...COMFORT...BANDERA...LEAKEY...VANDERPOOL...
TARPLEY...FAIR OAKS RANCH...INGRAM...CAMP WOOD...MONTELL...LOST MAPLES
STATE PARK...KERRVILLE STATE PARK...WARING...CONCAN...PIPE CREEK...WALNUT
GROVE...UTOPIA AND CAIN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3014 9859 2994 9841 2976 9863 2972 9875
      2972 9878 2970 9879 2934 9986 2957 10011
      2962 10011 2962 10017 2971 10027 3022 9884
TIME...MOT...LOC 0634Z 296DEG 45KT 3015 9883 2991 9953 2970 10022

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 26, 11:33 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde72 min
Apr 26, 11:44 PM CDTSpecial Weather StatementEWXBurnet46 min
Apr 27, 12:05 AM CDTSpecial Weather StatementEWXBurnet40 min
Apr 27, 12:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real, Val Verde69 min
Apr 27, 12:25 AM CDTSevere Thunderstorm WarningEWXBurnet50 min
Apr 27, 12:48 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 27, 12:57 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano63 min
Apr 27, 1:11 AM CDTSpecial Weather StatementEWXWilliamson64 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie67 min
Apr 27, 1:34 AM CDTSpecial Weather StatementEWXBandera, Kendall, Real41 min
Apr 27, 2:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more56 min
Apr 27, 2:11 AM CDTSpecial Weather StatementEWXBexar, Medina, Uvalde64 min
Apr 27, 2:26 AM CDTSpecial Weather StatementEWXUvalde49 min
Apr 27, 2:30 AM CDTSpecial Weather StatementEWXWilliamson45 min
Apr 27, 3:01 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Fayette, Frio and 8 more59 min
Apr 27, 3:39 AM CDTSpecial Weather StatementEWXCaldwell36 min
Apr 27, 3:44 AM CDTSpecial Weather StatementEWXMedina31 min
Apr 27, 3:57 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 8 more63 min
Apr 27, 4:34 AM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 27, 4:35 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson55 min
Apr 27, 4:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina25 min
Apr 27, 4:53 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 27, 5:04 AM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 27, 5:37 AM CDTSpecial Weather StatementEWXAtascosa38 min
Apr 27, 6:19 AM CDTSpecial Weather StatementEWXKarnes56 min
Apr 27, 7:15 AM CDTSpecial Weather StatementEWXKarnes30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.